# SDR UALA2012012000432

- Difficulty date: January 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,182 hours, 13,727 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 141T692046
- Condition: Saturated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CF968 AND CF967 WATER INGRESS ON MLG DOORS, DOORS REMOVED TALKED TO SHOP WITH EST FOR DOORS RETURN IS 0700-23.  LT MLG DOOR IS ON R&R R57058, RT MLG IS ON R57057, SAILTAIL IS ON R57059* SHOP REPORTS SPARE RT MLG DOOR AVAIL BY TOMORROW.
